MathSciNet Relay Station
MathSciNet bibliographic data
MR434963 (55 #7926) 10E20 (10F20)
Gbur, Mary E. The Markoff spectrum and minima of indefinite binary quadratic forms. Proc. Amer. Math. Soc. 63 (1977), no. 1, 17–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement